Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Erectile dysfunction, increased weight, regular workouts, hydrocele on left testacle, shortness of breath while jogging, curved penis, prostate ok. Any idea?

I am a 62 yr old male. I have been experiencing ED for about the last 5 years. I work out regularly (3 times per week) My weight has gone from 205 to 235 in the last 10-12 years. I am 6 ft 2 inches tall and everyone says I look like I m in good shape. I do have a hydrocele condition on my left testacle. It is about the size of a fist. My doctor has tried viagra , has checked my testosterone , my bllod pressure and pulse rate are ok. I quit smoking in 93 although I do have some copd . I have some but it doesn t seem like any more than before, curvature of the penis. My doctor doesn t feel that the hydrocele is the problem. I do experience a bit of shortness of breath when jogging (slow jog in 1/4 mile increments). I read about artery disease, liver disease etc. but nothing seems to connect. Prostate is ok. Any ideas?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. You need to lose weight and get back to good physical health. You have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor